# SDR DXTA200300040

- Difficulty date: June 1, 2003
- Submitted: June 5, 2003
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 882 hours, 551 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Resolver
- Condition: Inoperative
- Location: Te Flaps
- Part time: 882 hours, 551 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAPS FAIL AMBER CAS MESSAGE ILLUMINATED AND FLAPS INDICATOR JUMPED FROM 0-35 DEGREES IN LEVEL CRUISE FLIGHT ABOVE 250 KIAS ON 3 DIFFERENT OCCASIONS. - INSPECTED AND FOUND RESOLVER GROUND (GT048) LOOSE.  TIGHTENED GROUND TERMINAL.
